# SDR F3LA98170

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION REPORTED CORRODED FASTENERS HOLES AT AFT CARGO PIT LEFT SIDE WALL TO FLOORBOARD ATTACH ANGLE FROM BS 727B TO 807.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 53-60-53, SRM 51-40-2, SRM 51-10-3 AND SRM 51-30-2.  (M)
